| Model Number |
H700123 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Application Program Version or Upgrade Problem (2881)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation revealed that after the workmate claris v.1.2 software upgrade, the workmate claris dws screen turns black/blank and the user needs to reboot the system to regain functionality.
Event or Problem Description
Following a software upgrade to v1.2, when using interval calipers, there were 2 sets of calipers opened.When the right leg was locked down, the second set of calipers disappeared.There is no further information available.
Additional Manufacturer Narrative
Additional data: g3, h2, h10 corrected data: h6.